IJPAM: Volume 83, No. 3 (2013)

MINIMAL g*p-SEPARATION AXIOMS IN
TOPOLOGICAL SPACES

A. Vadivel1, A. Swaminathan2
1,2Department of Mathematics (FEAT)
Annamalai University
Annamalainagar, Tamil Nadu, 608 002, INDIA


Abstract. In this paper, some new separation axioms called minimal g*p-T0, minimal g*p-c-regular, minimal g*p-o-regular and minimal g*p-completely regular spaces are introduced and investigated. Some of their basic properties in topological spaces are studied. Also their relationship among themselves as well as with other known separation axioms have been studied.

Received: November 2, 2012

AMS Subject Classification: 54D15

Key Words and Phrases: minimal g*p-T0, minimal g*p-c-regular space, minimal g*p-o-regular space and minimal g*p-completely regular space

Download paper from here.



DOI: 10.12732/ijpam.v83i3.8 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 3